RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 161–162 (Mi umn2538)  

This article is cited in 2 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Existence and stability of the relaxation torus

A. Yu. Kolesov, E. F. Mishchenko


Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:3, 204–205

Bibliographic databases:

MSC: 37Gxx, 37C20
Received: 21.11.1988

Citation: A. Yu. Kolesov, E. F. Mishchenko, “Existence and stability of the relaxation torus”, Uspekhi Mat. Nauk, 44:3(267) (1989), 161–162; Russian Math. Surveys, 44:3 (1989), 204–205

Citation in format AMSBIB
\Bibitem{KolMis89}
\by A.~Yu.~Kolesov, E.~F.~Mishchenko
\paper Existence and stability of the relaxation torus
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn2538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024053}
\zmath{https://zbmath.org/?q=an:0704.34003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..204K}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 204--205
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300016}


Linking options:
  • http://mi.mathnet.ru/eng/umn2538
  • http://mi.mathnet.ru/eng/umn/v44/i3/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Kolesov, “On the existence and stability of a two-dimensional relaxational torus”, Math. Notes, 56:6 (1994), 1238–1243  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:73
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020